# SDR UALA2012011300281

- Difficulty date: January 13, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 60,946 hours, 8,809 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Part serial: 6041264
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFT CHILLER INOPERATIVE,  AFT CHILLERS DO NOT WORK,  INOPERATIVE AND WILL NOT COOL.  FOUND BOTH CHILLERS C51 AND C52 BLOWING UNCOOLED AIR.  REPLACED BOTH AFT CHILLERS.
